Folgen
David Martínez Torres
David Martínez Torres
Professor of Mathematics, Madrid Polytechnic University
Bestätigte E-Mail-Adresse bei upm.es - Startseite
Titel
Zitiert von
Zitiert von
Jahr
On the construction of contact submanifolds with prescribed topology
A Ibort, D Martinez-Torres, F Presas
Journal of Differential Geometry 56 (2), 235-283, 2000
562000
Poisson manifolds of compact types (PMCT 1)
M Crainic, RL Fernandes, D Martínez Torres
Journal für die reine und angewandte Mathematik (Crelles Journal) 2019 (756 …, 2019
442019
Global classification of generic multi-vector fields of top degree
DM Torres
Journal of the London Mathematical Society 69 (3), 751-766, 2004
252004
A note on the symplectic topology of -manifolds
P Frejlich, D Martínez Torres, E Miranda
Journal of Symplectic Geometry 15 (3), 719-739, 2017
242017
Codimension-one foliations calibrated by nondegenerate closed 2-forms
D Martínez Torres
Pacific Journal of Mathematics 261 (1), 165-217, 2013
242013
A new construction of Poisson manifolds
A Ibort, D Martínez Torres
Journal of Symplectic Geometry 2 (1), 83-107, 2004
242004
Approximately holomorphic geometry and estimated transversality on 2-calibrated manifolds
A Ibort, DM Torres
Comptes Rendus Mathematique 338 (9), 709-712, 2004
212004
Regular Poisson manifolds of compact types (PMCT 2)
M Crainic, RL Fernandes, D Martinez-Torres
arXiv preprint arXiv:1603.00064, 2016
202016
Regular Poisson manifolds of compact types
M Crainic, RL Fernandes, DM Torres
Société mathématique de France, 2019
172019
The geometry of 2-calibrated manifolds
DM Torres
Portugaliae Mathematica 66 (4), 427-512, 2009
172009
A Poisson manifold of strong compact type
DM Torres
Indagationes Mathematicae 25 (5), 1154-1159, 2014
112014
Abonos verdes para maíz
D Torres, A Del Pino, O Casanova, F Arrondo
Diálogo XLIII Maíz: Sistemas de producción. Programa cooperativo para el …, 1995
101995
Symplectic topology of -symplectic manifolds
P Frejlich, D Martínez Torres, E Miranda
CRM Preprints, 2013
92013
Semisimple coadjoint orbits and cotangent bundles
D Martínez Torres
Bulletin of the London Mathematical Society 48 (6), 977-984, 2016
72016
Coregular submanifolds and Poisson submersions
LC Brambila, P Frejlich, DM Torres
Revista Matemática Iberoamericana, 1-50, 2024
62024
Universal models via embedding and reduction for locally conformal symplectic structures
JC Marrero, DM Torres, E Padrón
arXiv preprint arXiv:1101.0194, 2010
62010
A note on the separability of canonical integrations of Lie algebroids
DM Torres
Mathematical research letters 17 (1), 69-75, 2010
62010
Poisson manifolds of compact type
M Crainic, RL Fernandes, DM Torres
Poisson Geometry and its applications Oberwolfach Report, 30-33, 2007
52007
Generic linear systems for projective CR manifolds
DM Torres
Differential Geometry and its Applications 29 (3), 348-360, 2011
42011
Proper Lie groupoids are real analytic
D Martínez Torres
Journal für die reine und angewandte Mathematik (Crelles Journal) 2020 (769 …, 2020
32020
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20